# SDR VNAA202408090001

- Difficulty date: July 2, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6905331850
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO TRFKE00BX2L1: 1200FH PERM REPAIR - TEMPORARY DISPOSITION FOR LIGHTNING STRIKE DAMAGE TO FUSELAGE SKIN BETWEEN FS533.0 - FS549.0 AND STR24R - STR25R VISUALLY INSPECT REWORKED AREA FOR ANY DAMAGE PROPAGATION AT INTERVALS NOT TO EXCEED 400 FLIGHT HOURS. FUSELAGE SKIN BTW FS333 TO FS549 STGR24R - STGR25R WAS REPAIRED PER REO 690-53-31-850 REV -
